TITLE

THE FINE SPECTRUM AND THE MATRIX DOMAIN OF THE DIFFERENCE OPERATOR Δ ON THE SEQUENCE SPACE ℓp, (0 < p < 1)

AUTHOR(S)
Altay, Bilâl; Başar, Feyzi
PUB. DATE
May 2007
SOURCE
Communications in Mathematical Analysis;2007, Vol. 2 Issue 2, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Let 0 < p < 1. This paper essentially deals with the determination of the fine spectrum and the investigation of the matrix domain bvp of the difference operator Δ in the sequence space lp. It is proved that bvp is a p-normed space and is linearly isomorphic to the space lp. Finally, the β- and γ-duals of the space bvp are computed and the characterization of the matrix mappings from the space bvp into μ and from μ into bvp is given, where μ is any given sequence space.
ACCESSION #
31291434

 

Related Articles

  • Subdivision of the spectra for factorable matrices on c and â„“p. Durna, Nuh; Yildirim, Mustafa // Mathematical Communications;2011, Vol. 16 Issue 2, p519 

    There are many different ways to subdivide the spectrum of a bounded linear operator; some of them are motivated by applications to physics (in particular, quantum mechanics). In a series of papers, B.E. Rhoades and M. Yildirim previously investigated the spectra and fine spectra for factorable...

  • MATRIX TRANSFORMATIONS AND SEQUENCE SPACES EQUATIONS. DE MALAFOSSE, BRUNO; RAKOČEVIĆ, VLADIMIR // Banach Journal of Mathematical Analysis;2013, Vol. 7 Issue 2, p1 

    In this paper we study sequence spaces equations (SSE) with operators, which are determined by an identity whose each term is a sum or a sum of products of sets of the form Xa (T) and Xf(x) (T) where f maps U+ to itself, X is either of the symbols s, s0, or s(c). Then we solve five (SSE) of the...

  • Sum of sequence spaces and matrix transformations mapping in s((? - ? I) h) + s((? - � I) l). Malafosse, B. // Acta Mathematica Hungarica;Mar2009, Vol. 122 Issue 3, p217 

    We deal with the sum of sequence spaces. Then we apply these results to characterize matrix transformations mapping between s h,l ( ?, �) = s((? - ? I) h) + s((? - � I) l) and s ?. Among other things the aim of this paper is to reduce the set (s h,l( ?, �), s ? to a set of the...

  • On some new sequence spaces of non-absolute type related to the spaces ćp and ć∞ II. Mursaleen, Mohammad; Noman, Abdullah Kaid // Mathematical Communications;2011, Vol. 16 Issue 2, p383 

    In the present paper, which is a natural continuation of the work done in [13], we determine the α-,β- and γ-duals of the sequence spaces ℓλp and ℓλ∞ of non-absolute type, where 1 ≤ p ≤ ∞ Further, we characterize some related matrix classes and...

  • The dual spaces of new λm -sequence spaces and their matrix maps. ERCAN, Sinan; BEKTAŞ, Çiğdem A. // AIP Conference Proceedings;2017, Vol. 1798 Issue 1, p1 

    In this paper, we compute alpha-, beta- and gamma- duals of the new BK-spaces ℓ∞(λ m), C(λm) and cC(λm). We also give some classes of matrix transformations from these spaces to ∞∞, c, c0, ƒ and ƒ0.

  • NON-CONTINUOUS LINEAR FUNCTIONALS ON TOPOLOGICAL VECTOR SPACES. García-Pacheco, Francisco J. // Banach Journal of Mathematical Analysis;2008, Vol. 2 Issue 1, p11 

    In this article we study the existence of non-continuous linear functionals on topological vector spaces. Both sufficient and necessary conditions for the existence of such maps are found.

  • COMMUTING MAPS OF TRIANGULAR ALGEBRAS. CHEUNG, WAI-SHUN // Journal of the London Mathematical Society;02/01/2001, Vol. 63 Issue 1, p117 

    Commuting maps on a class of algebras called triangular algebras are investigated. In particular, sufficient conditions are given such that every commuting map L on such an algebra is of the form L(a) = ax+h(a), where x lies in the center of the algebra and h is a linear map from the algebra to...

  • Some Identities on the q-Integral Representation of the Product of Several q-Bernstein-Type Polynomials. Kim, Taekyun // Abstract & Applied Analysis;2011, Special section p1 

    The purpose of this paper is to give some properties of several q-Bernstein-type polynomials to express the q-integral on0, 1 in terms of q-beta and q-gamma functions. Finally, we derive some identities on the q-integral of the product of several q-Bernstein-type polynomials.

  • ξ-Lie derivable maps on triangular algebras. Huang Mei-yuan; Zhang Jian-hua // Basic Sciences Journal of Textile Universities / Fangzhi Gaoxia;Mar2012, Vol. 25 Issue 1, p33 

    Let U = Tri(A, U, B) be a triangular algebra with identity I and &phgr;: U→U be a linear map. By u-sing method of algebra decomposition, it is proved that if the linear map &phgr; satisfies &phgr;([U,V]έ) = [&phgr;(U), V]έ +[U, &phgr;(V)]έ (xi ≠±1) for U,V έU with UV...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics